| Model Number |
ENBF3216C145E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
06/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant stent graft system was inserted in a in a patient for the endovascular treatment of a 60mm diameter abdominal aortic aneurysm.It was reported that a routine follow-up ct showed there was a type ia endoleak.The physician implanted an endurant cuff one day later and the endoleak was resolved.Per the physician the cause of the event was anatomy related (disease progression of the proximal landing zone).No additional clinical sequelae were reported and the patient is fine.